|
|
Publications in Math-Net.Ru
-
Locally Asymptotic Minimax Estimation of One Functional of an Unknown Distribution
Probl. Peredachi Inf., 24:3 (1988), 66–82
-
On the Behavior of Moments of Arbitrary Order of Multivariate Stochastic Approximation Processes
Probl. Peredachi Inf., 22:1 (1986), 40–48
-
On Uniform Asymptotically Efficient Estimation of a Constant Signal in Additive Noise of Unknown Structure
Probl. Peredachi Inf., 21:3 (1985), 53–66
-
Uniform Estimation of an Unknown Probability Distribution Density
Probl. Peredachi Inf., 21:2 (1985), 50–58
-
On properties of the moments of stochastic appoximation processes
Teor. Veroyatnost. i Primenen., 30:2 (1985), 381–386
-
On a Property of Distribution of a Class of Recursively Defined Stochastic Processes
Probl. Peredachi Inf., 20:3 (1984), 59–69
-
Multivariate Asymptotically Optimal Stochastic Approximation Procedure
Probl. Peredachi Inf., 18:4 (1982), 43–53
-
On asymptotically efficient recursive estimation of the
location parameter
Teor. Veroyatnost. i Primenen., 25:3 (1980), 577–587
-
Asymptotically Optimal Stochastic Approximation Procedure with Continuous Time
Probl. Peredachi Inf., 15:3 (1979), 70–82
-
On convergence of the stochastic approximation method moments
Avtomat. i Telemekh., 1978, no. 2, 83–92
-
On Asymptotic Optimality of Recursive Estimates
Probl. Peredachi Inf., 14:1 (1978), 50–67
-
A note on asymptotic estimation of the extremum point of a regression function
Teor. Veroyatnost. i Primenen., 23:2 (1978), 383–388
-
On One Informational Lower Bound
Probl. Peredachi Inf., 13:3 (1977), 26–31
-
Convergence of Recursive Estimates of the Zero of an Unknown Function
Probl. Peredachi Inf., 11:2 (1975), 68–83
-
Estimates of a Periodic-Signal Parameter against a White Noise Background
Probl. Peredachi Inf., 10:1 (1974), 60–72
-
Convergence of Continuous and Discrete Robbins-Monro Procedures in the Case of a Multiple-Root Regression Equation
Probl. Peredachi Inf., 8:3 (1972), 48–57
-
On centain properties of continuous stochastic approximation procedures
Teor. Veroyatnost. i Primenen., 17:2 (1972), 310–319
-
On the stability of solutions of one-dimensional stochastic equations
Dokl. Akad. Nauk SSSR, 200:4 (1971), 785–788
-
Continuous Procedures of Stochastic Approximation
Probl. Peredachi Inf., 7:2 (1971), 58–69
-
Stability of a linear difference system with random parameters
Mat. Zametki, 8:6 (1970), 753–760
-
Stabilization of a Linear System by Indirect Control in the Presence of Random Noise
Probl. Peredachi Inf., 5:1 (1969), 87–93
-
On nontransitivity and ergodicity of Gaussian Markov processes
Teor. Veroyatnost. i Primenen., 14:1 (1969), 35–42
-
Stability in the large of a trajectory of the Markov processes of diffusion-type
Differ. Uravn., 2:8 (1966), 1052–1060
-
Stability of Stochastic Systems
Probl. Peredachi Inf., 2:3 (1966), 76–91
-
Sur le comportement de la mesure invariante du procès de diffusion avec petit diffusion
Teor. Veroyatnost. i Primenen., 9:1 (1964), 139–146
© , 2025